# SDR SWAA2022041261370

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR PANEL 221BF CORNER CRACKED / RECEIVED NEW FLOOR PANEL 221BF; PANEL INSTALLATION WILL BE ACCOMPLISHED ON WORK CARD (JPANEL-221-CLOSE)
